# SDR CA050804006

- Difficulty date: June 23, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,314 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION THE FLAP CONTROL SYSTEM CENTER CABLE WAS DISCOVERED TO BE FRAYED AT THE AREA OF THE PULLEY.  THE CABLE WAS REPLACED NEW.
